Loading Events

« All Events

2021 Professional Development Day

November 12 @ 8:00 am - 4:00 pm

$99.00

Schedule of Events

[offering 6 hours of CPE credits]

8:00 a.m. – 9:00 a.m.
Registration

9:00 a.m. – 10:40 a.m.
Grants, Grants & More Grants”

Presented by Crowe – Christine Torres, Audit Partner and Pete Ugo, Audit Partner

[Offering 2 hours of CPE credit] 

10:40 a.m. – 11:00 a.m.
Refreshments Break

11:00 a.m. – 11:50 a.m.
Being Proactive in Implementing Best Practices for Your 403(b) Retirement Plans”

Presented by PK Financial – Peter Kaplan, President and Brian Petros, Chief Executive Officer

[Offering 1 hour of CPE credit]

12:00 p.m. – 1:00 p.m.
Lunch

1:00 p.m. – 1:50 p.m.
“Tax Update

Presented by BKD – Aaron Hershberger, Director and Lauren Denton, Senior Manager

[Offering 1 hour of CPE credit]

1:50 p.m. – 2:00 p.m.
Refreshments Break

2:00 p.m. – 2:50 p.m.
GLBA Information Security compliance Requirements in Higher Education”

Presented by BKD – Johnny Sanders, Senior Managing Consultant

[Offering 1 hour of CPE credit]

2:50 p.m. – 3:00 p.m.
Refreshments Break

3:00 p.m. – 4:00 p.m.
Roundtable Discussion”

Presented by Janet Edwards and Derrick Antwi

[Offering 1 hour of CPE credit]

Details

Date:
November 12
Time:
8:00 am - 4:00 pm
Cost:
$99.00

Venue

Nationwide Hotel and Conference Center
100 Green Meadows Drive South
Lewis Center, OH 43035 United States
+ Google Map